Indecomposable switching graph with the number of vertices $N\log_2N-\frac 94N$
Matematičeskie zametki, Tome 58 (1995) no. 3, pp. 323-333
Cet article a éte moissonné depuis la source Math-Net.Ru
We propose a new algorithm for constructing switching graphs with many entries and few internal vertices.
@article{MZM_1995_58_3_a0,
author = {M. G. Adigeyev},
title = {Indecomposable switching graph with the number of vertices $N\log_2N-\frac 94N$},
journal = {Matemati\v{c}eskie zametki},
pages = {323--333},
year = {1995},
volume = {58},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_3_a0/}
}
M. G. Adigeyev. Indecomposable switching graph with the number of vertices $N\log_2N-\frac 94N$. Matematičeskie zametki, Tome 58 (1995) no. 3, pp. 323-333. http://geodesic.mathdoc.fr/item/MZM_1995_58_3_a0/
[1] Arkhangelskaya A. A., Ershov V. A., Neiman V. I., Avtomaticheskaya kommutatsiya kanalov svyazi, Svyaz, M., 1970
[2] Bassalygo L. A., Grushko I. I., Neiman V. I., “Nekotorye teoremy o strukturakh nerazdelennykh sistem razovoi kommutatsii”, Problemy peredachi inform., 5:2 (1969), 45–52 | MR